MAUDE Adverse Event Report: DATEX-OHMEDA, INC. PANDA; WARMER, INFANT RADIANT

DATEX-OHMEDA, INC. PANDA; WARMER, INFANT RADIANT
Model Number IRES WARMER
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare's investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: patient information could not be obtained due to country privacy laws.Legal manufacturer: (b)(4).
 
Event or Problem Description
It was reported that sparks and a flame occurred at the on/off switch of the unit during a case.The flame was extinguished.There was no patient injury.
 
Additional Manufacturer Narrative
The most probable root cause of the reported event appears to be the installation of an incorrect, non-rechargeable battery that had been installed in place of the specified ge healthcare rechargeable battery.Use of the unspecified, non-rechargeable battery in the charging circuit led to the battery rupture and the apparition of sparks and flames.According to additionally collected information, the replacement of the battery with an incorrect battery type was done during preventive maintenance that was carried out by a 3rd party service provider.There was no malfunction of the device.

Brand Name
PANDA
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key23452008
Report Number2112667-2025-08703
Device Sequence Number13021912
Product Code FMT
UDI-Device Identifier00840682103893
UDI-Public(01)00840682103893(11)200506
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K201628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIRES WARMER
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown